I'm 44 years old. A year and a half ago my gyno. put me on Yasmin birth control to control my heavy periods. Ever since then, I seem to have vaginal irritation and discharge every month. At first I thought it was yeast infections because I have heard that the pill can cause them. But now I'm wondering if it's vaginal dryness. I thought the sticky discharge may be due to lack of moisture causing the normal discharge to become thick. Seems like it always clears up the week I have my period, when there is blood to add to the moisture. The doctor gave me Difulcan even though my yeast test last year was neg. I wasn't having a problem by the time I got in for an appointment. I've also noticed I need lubercation now during sex. Has anyone else experienced thick vaginal discharge and irritation because of dryness? It's just a theory I have, but I've tried everything to cure a yeast infection and nothing is helping. Also, do any of you have any suggestions for vaginal dryness? Thanks!